Cannon Extra

For fast relief from pain and discomfort associated with: headache, tension headache, period pain, cold and flu symptoms, migraine headache, muscular aches, arthritis/osteoarthritis, backache, and toothache. Cannon Extra also helps to reduce fever. Cannon Extra is available in a slim and stylish, easy to carry blister pack of 10 caplets, a smart addition to your briefcase, handbag or sports bag. Cannon Extra contains Paracetamol with caffeine for extra pain relief and is still gentle on the stomach. Rapid relief never felt so good.

Active Ingredient: Paracetamol 500mg and Caffeine 30mg
Do not use Cannon Extra:

  • If using other medicines containing paracetamol
  • On children
  • or more than a few days at a time in adults except on medical advice

Cannon Extra in use

Cannon Extra


Orange Group Nigeria | Registered office at 66/68 Town Planning way, illupeju, Lagos, Nigeria | Contact Number -+234-0-7098147939